Skin irritation from transdermal patch

Skin irritation from transdermal patch

C004/2407 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 1.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Close-up of a red area on the skin in an 87 year old female patient, caused by irritation or allergy from a skin (transdermal) patch. This was a 'butrans' buprenorphine analgesic skin patch used to deliver a painkilling (analgesic) drug over a period of time.

Release details: Model release available. Property release not required.

Keywords: 87 year old, allergic, allergy, analgesic drug, analgesic skin patch, buprenorphine, butrans, close up, close-up, condition, disease, disorder, elderly patient, female, geriatric, healthcare, irritation, medical, painkiller, painkilling, red area, skin, transdermal patch, treated, treatment, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.